EconPapers    
Economics at your fingertips  
 

Rotationally invariant periodic solutions of semilinear wave equations

Martin Schechter

Abstract and Applied Analysis, 1998, vol. 3, 1-10

Abstract:

Under suitable conditions we are able to solve the semilinear wave equation in any dimension. We are also able to compute the essential spectrum of the linear wave operator for the rotationally invariant periodic case.

Date: 1998
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/3/402560.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/3/402560.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:402560

DOI: 10.1155/S1085337598000499

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:402560